# SDR LR7A2009090900122

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: LS3969
- Condition: Warped
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5211, FOUND RAMP DOOR PEDESTAL INNER FRAME LOWER CAP WARP AT RS8.5 TO RS10, LBL 12 TO RBL 12.  FABRICATED AND REPLACED CAPS IAW SRM SMP583 51-60 & 51-70.
